タシマ ユウコ   Tashima Yuko
  田嶋 裕子
   所属   産業医科大学病院  診療科 呼吸器・胸部外科
   職種   助教
論文種別 症例報告
言語種別 英語
査読の有無 査読あり
表題 A Case Report of Luminal A Male Inflammatory Breast Cancer that Was Difficult to Treat Because of Trousseau Syndrome.
掲載誌名 正式名:Journal of UOEH
ISSNコード:0387821X
掲載区分国内
巻・号・頁 41(2),211-216頁
著者・共著者 Tashima Y, Kusanagi K, Takeda Y, Yoshimatsu K, Ishida T, Shinohara S, Hirai A, Imanishi N, Ichiki Y, Tanaka F.
発行年月 2019/04
概要 Abstract
This report describes the case of a 67-year-old male with inflammatory breast cancer. He had noticed a left breast mass about seven years previously, but he had ignored it. He then visited our hospital 4 months previously when multiple small masses occurred in the left front chest wall. The tumor was diagnosed as skin metastasis of breast cancer by skin biopsy and he was referred to our department. The tumor cells were positive for estrogen receptor and progesterone receptor, and negative for HER2/neu, and the Ki67 expression was 10-15%. The subtype of his breast cancer was luminal A type. It had secondary inflammatory breast cancer and preceded chemotherapy. Also, as the veins in the lower extremity were filled with thrombus, we gave him an anticoagulant (Edoxaban), but due to the malignant hyper coagulable state (Trousseau syndrome) a CV port could not be implanted. 3 courses of docetaxel every 3 weeks failed to control the disease. Since an obstruction of the right iliac artery was newly observed, the anticoagulant was changed to cilostazol and rivaroxaban, but left second finger and fourth finger necrosis occurred due to peripheral circulatory failure. The condition of the disease was stabilized by FEC (5-FU, epirubicin, cyclophosphamide) therapy, but it became difficult to secure the blood vessel. Without constructing a CV port because of the thrombus, chemotherapy was changed to S-1 oral administration, and strength to the chest wall Modulated radiotherapy intensity modulated radiation therapy (IMRT) was performed. Although the tumor was reduced, the condition of the whole body gradually weakened and the patient died a year and a half after the start of the treatment・・・・・
DOI 10.7888/juoeh.41.211
PMID 31292366